Duke Mathematical Journal

Analytic stratification in the Pfaffian closure of an o-minimal structure

Jean-Marie Lion and Patrick Speissegger

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 103, Number 2 (2000), 215-231.

First available in Project Euclid: 17 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C64: Model theory of ordered structures; o-minimality
Secondary: 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx] 58A35: Stratified sets [See also 32S60]


Lion, Jean-Marie; Speissegger, Patrick. Analytic stratification in the Pfaffian closure of an o-minimal structure. Duke Math. J. 103 (2000), no. 2, 215--231. doi:10.1215/S0012-7094-00-10322-5. http://projecteuclid.org/euclid.dmj/1092749434.

Export citation


  • V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, 2d ed., Grundlehren Math. Wiss. 250, Springer, New York, 1988.
  • J. Bochnak, M. Coste, and M.-F. Roy, Géométrie algébrique réelle, Ergeb. Math. Grenzgeb. (3) 12, Springer, Berlin, 1987.
  • F. Cano, J.-M. Lion, and R. Moussu, Frontière d'une hypersurface pfaffienne, Ann. Sci. École Norm. Sup. (4) 28 (1995), 591--646.
  • J. Denef and L. van den Dries, $p$-adic and real subanalytic sets, Ann. of Math. (2) 128 (1988), 79--138.
  • L. van den Dries, $T$-convexity and tame extensions, II, J. Symbolic Logic 62 (1997), 14--34.
  • L. van den Dries and C. Miller, Geometric categories and o-minimal structures, Duke Math. J. 84 (1996), 497--540.
  • A. Gabrièlov, Projections of semianalytic sets, Funct. Anal. Appl. 2 (1968), 282--291.
  • C. Godbillon, Géométrie différentielle et mécanique analytique, Hermann, Paris, 1969.
  • M. Gromov, Partial Differential Relations, Ergeb. Math. Grenzgeb. (3) 9, Springer, Berlin, 1986.
  • A. Khovanskiĭ, Fewnomials, Transl. Math. Monogr. 88, Amer. Math. Soc., Providence, 1991.
  • J.-M. Lion, Exemples de sous-ensembles sous-pfaffiens et contact entre sous-ensembles sous-pfaffiens, preprint, 1997.
  • J.-M. Lion and J.-P. Rolin, Volumes, feuilles de Rolle de feuilletages analytiques et théorème de Wilkie, Ann. Fac. Sci. Toulouse Math. (6) 7 (1998), 93--112.
  • D. Marker and C. Steinhorn, Definable types in O-minimal theories, J. Symbolic Logic 59 (1994), 185--198.
  • R. Moussu and C. Roche, Théorie de Khovanskiĭ et problème de Dulac, Invent. Math. 105 (1991), 431--441.
  • P. Speissegger, The Pfaffian closure of an o-minimal structure, J. Reine Angew. Math. 508 (1999), 189--211.